Advil Liquid Capsules 20 Pack

Advil Liquid Capsules 20 Pack

Advil liquid capsules relieves pain fast.

Tax included.

Instock

Regular price $6.50 Sale price $5.99 $0.51
/

For use by Adults and Children from 12 years and over. Begin by taking 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours. Store below 25�C in a dry place.
Do not use this product:\n� If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine,\npain reliever / fever reducer or any other component of this product\n� If you are pregnant, or trying to become pregnant\n� If you have a current or past history of stomach ulcer / bleeding / disorders\n� If you have impaired kidney function or heart failure\n� In children under 12 years\nUnless your doctor has told you do not use this product:\n� If you have asthma, high blood pressure, heart or liver disease\n� If you are breast feeding\n� With other medicines containing ibuprofen, aspirin, other anti-inflammatory\nmedicines, blood thinners or any other medicines you take regularly\n� If you are taking aspirin for heart attack or stroke as ibuprofen may\ndecrease this benefit of aspirin\n� If you are 65 years or over or under a doctor�s care for any serious condition\nWhile using this product:\n� Stop use and ask your doctor immediately if you see an allergic reaction\nincluding skin reddening, rash or blisters or if pain or fever gets worse\nor lasts for more than a few days\n� Stop use and ask the doctor if you see blood in your vomit or have bloody\nor black stools\n� Do not use for more than a few days at a time unless a doctor has told you to.\nDo not exceed the recommended dose. Excessive or prolonged use can be harmful\nand increase the risk of heart attack, heart disease, stroke or liver damage\n� Side effects may be minimised by using the smallest dose for the shortest\nduration of time\n� In case of accidental overdose, stop use and contact immediately the\nPoisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766)\nContains sulfites, soya bean products, and potassium (17.7 mg per capsule)

Reviews See what others say